# SDR MALA976239

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 5056T88P01
- Condition: Failed
- Location: Lt Bleed Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LEFT AIR VALVE LIGHT ILLUMINATED.  CREW PERFORMED ALL APPROPRIATE CHECKS, STILL INOP.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LEFT ENGINE AIR BLEED SHUT OFF VALVE.  ALL IAW GE MM, OPS CHECK GOOD ON THE GROUND.
